# SDR GTIA2021110836098

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 53,417 hours, 24,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OZONE AFTER TAKEOFF. CLEARED SHORTLY AFTER ( POTABLE WATER SYSTEMS )-FILLED,DRAINED, AND REFILLED POTABLE WATER SYSTEM IAW AMM 12-15-38. TESTED WATER SYSTEM WITH TEST STRIPS FOR FREE CHLORINE IAW AMM 38-10-00. TEST OK, NO DISIFENCTANT DETECTED, R/R GALLEY WATER FILTERS IAW AMM 38-12-023. MDDR 15346 IS CLEARED.MOC NOTIFIED, PLACARD REMOVED.
